[help?] oooh, it burns!

Meltsner, Kenneth Kenneth.Meltsner@ca.com
Wed, 8 Jan 2003 14:21:52 -0500


Prenisone is amazing stuff -- watch yourself near the end of the dose =
period since it can have severe psychological effects.  You can feel =
almost invincible -- "Toll?  I don't need to pay a toll for this lousy =
road...." even if you're using one of the declining dose schedules.

[I took it for mono back in 1982.  My grandmother took it for a while =
until the side effects became a problem.]

Ken


> -----Original Message-----
> From: Elias Sinderson [mailto:elias@cse.ucsc.edu]
> Sent: Wednesday, January 08, 2003 1:20 PM
> To: fork@xent.com
> Subject: Re: [help?] oooh, it burns!
>=20
>=20
> Thanks to everyone who responded to my plea, both publicy and in=20
> private. I'll go on the record as standing firmly behind the=20
> prednisone=20
> treatment - after only one day the swelling and rash have noticibly=20
> dissipated from the face and I expect to be back at school/work later=20
> this week. With any luck I'll be able to avoid this dreadful=20
> plant for=20
> another ten years (or more?).
>=20
> Thanks again,
> Elias
>=20
>=20